# SDR QXEA9600374

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 37,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WEB PLATE ON THE AFT SIDE OF THE FORWARD PRESSURE BULKHEAD HAS 3 CRACKS ALONG BEAM 1, APPROXIMATELY ONE INCH RIGHT OF CENTER.  CRACKS NOTED DURING C-CHECK (NR 100-44).  CRACKS REPAIRED I/A/W SRM 530218.  AIRCRAFT RETURNED TO SERVICE.
